Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Found swelling in testicle. Suggest some best hospital

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2271 Questions
hi, I find that my testicles are bit swollen. I need to go for a checkup. And would you help me in finding a better hospital in my locality? I am from hyderabad, India
Posted Wed, 2 Jan 2013 in Testicle Problems
Answered by Dr. Ram Choudhary 45 minutes later
Welcome to healthcare Magic!
You should get a consult with a physician or a urologist.
In hydrabad, Nizam's Institute is a good option in Govt. hospitals and Global hospital or XXXXXXX Hospital are good options if you want to go to a corporate hospital.
Wish you a great health!
Above answer was peer-reviewed by
Follow-up: Found swelling in testicle. Suggest some best hospital 18 days later

I consulted urologist for my previous question on testis enlargement. The doctor confirmed that there was no enlargement in testis. Actually there was no real enlargement in testis, it was skin around it was always tight & there was some prostatic liquid flow during urination. The doctor gave some antibiotics & asked to come to check somedays after.
Later I found, I am taking Finasteride tablet 1mg/per day for treating baldness which may be the cause for above. I stopped intaking finasteride tablets & now i feel normal, I mean testis & skin around it looks normal & no prostate fluid observed during urination.
Do you suggest to take it? Because I was looking for some information about the tablet in google etc... & found that it can cause some side effects.
Answered by Dr. Ram Choudhary 12 hours later
Finasteride inhibits the formation of male hormone testosterone and may cause such feelings in scrotum and nipples.
You should stop it and take local options to treat baldness.
Hope the advise would be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor